# SDR HEEA0013757

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23081018
- Condition: Failed
- Location: Start/Gen
- Part time: 555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER TURNS SLOWLY AND CHATTERS. OVERHAULED BY ACCESSORY OVERHAUL SHOP DUE TO ALL FOUR BOTTOM BRUSH LEADS SEPARATING FROM BRUSHES, BRUSHES BURNT AND COMMUTATOR WAS SEVERELY PITTED.
